The Barycenter Property for Robust and Generic Diffeomorphisms

Manseob LEE

Acta Mathematica Sinica ›› 2016, Vol. 32 ›› Issue (8) : 975-981.

PDF(193 KB)
PDF(193 KB)
Acta Mathematica Sinica ›› 2016, Vol. 32 ›› Issue (8) : 975-981. DOI: 10.1007/s10114-016-5123-1
Articles

The Barycenter Property for Robust and Generic Diffeomorphisms

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2016, 32(8): 975-981 https://doi.org/10.1007/s10114-016-5123-1

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(193 KB)

Accesses

Citation

Detail

Sections
Recommended

/